# SDR ASOA01271

- Difficulty date: December 5, 2001
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 458
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: EO24428A0
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4271 - DURING GROUND INSPECTION IN ATL, THE CAPTAIN REPORTED THE COCKPIT EMERGENCY LIGHT CIRCUIT BREAKER POPPED.  MAINTENANCE REMOVED AND REPLACED THE 14LE RELAY AND RESET THE CIRCUIT BREAKER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
